# SDR SWIA201024279

- Difficulty date: May 10, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 32,091 hours, 46,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT ROW LIGHT INOP AT SEAT 9B AND 9C.  (FLT 5879)  RELAMPED OVERHEAD EXIT LIGHT.
